MAUDE Adverse Event Report: COOK UROLOGICAL INC COOK CUTTING LOOP; GEI UNIT, ELECTROSURGICAL AND ACCESSORIES

COOK UROLOGICAL INC COOK CUTTING LOOP; GEI UNIT, ELECTROSURGICAL AND ACCESSORIES
Catalog Number CL-2414-KS1
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/18/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that prior to the use of cook cutting loop, it was noted that the end of the cutting loop was fractured.It was further noted that the loop angle was bent against manufactured set angle.

Brand Name
COOK CUTTING LOOP
Common Device Name
GEI UNIT, ELECTROSURGICAL AND ACCESSORIES
Manufacturer (Section D)
COOK UROLOGICAL INC
1100 west morgan st
spencer IN 47460
MDR Report Key8111887
Report Number1820334-2018-03567
Device Sequence Number268134
Product Code GEI
UDI-Device Identifier00827002462199
UDI-Public(01)00827002462199(17)170301(10)U2476687
Combination Product (Y/N)N
Initial Reporter CountryCN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2017
Device Catalogue NumberCL-2414-KS1
Device Lot NumberU2476687
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/01/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2018
Initial Report FDA Received Date11/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1